On a certain senary cubic form
Artikel i vetenskaplig tidskrift, 2014

A strong form of the Manin-Peyre conjecture with a power-saving error term is proved for a certain cubic fourfold.

Författare

V. Blomer

Mathematisches Institut

J. Brudern

Mathematisches Institut

Per Salberger

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Proceedings of the London Mathematical Society

0024-6115 (ISSN) 1460-244X (eISSN)

Vol. 108 4 911-964

Ämneskategorier

Matematik

DOI

10.1112/plms/pdt043